# SDR IPXA2025063037463

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 24,149 hours, 14,450 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE ECAM ON CLIMB OUT.  NO SMOKE DETECTED.  ECAM OCCURED TWO MORE TIMES ON DESCENT.  NO SMOKE DETECTED THROUGHOUT THE FLIGHT TROUBLESHOT IAW A300 TSM 26-15-00 FIG. 102 SHEET 1.  REMOVED AND REPLACED SMOKE DETECTORS 11WA AND 13WA IAW A300 AMM 26-15-12.  OPS CHECK GOOD
